Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v37.i8.30
pages 26-33

Solving the Problem of Linear Programming on the Basis of Multiplex Approach

Mikhail M. Lychak
Institute of Space Research of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Kyiv, Ukraine
Vladimir N. Shevchenko
Institute of Space Research of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Kyiv, Ukraine
Nina P. Tsaruk
Institute of Space Research of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Kiev, Ukraine

RÉSUMÉ

A technique of solving linear programming (LP) problem on a set of arguments is suggested. The set is prescribed by a system of linear inequalities. The technique uses construction of a finite sequence of simplified estimates in the form of cones by goal-oriented adjunction and rejection of corresponding half-spaces. An iterative algorithm of enumerating of constraints, which are adjuncted, is substantiated and derived. A new software module for solving LP problem in MATLAB environment is created. Its comparison with a standard MATLAB function (linprog) demonstrated significant advantages both in quick-action (not less, than eight times faster) and in possibility of solving large-dimension LP problems (more, than one hundred variables).


Articles with similar content:

Algorithm for Convergence Criteria Simulation on LMS Adaptive Filters
Telecommunications and Radio Engineering, Vol.64, 2005, issue 7-12
Rene de Jesus Romero-Troncoso, Andres Frias-Velazquez
UNCERTAINTIES ASSESSMENT IN GLOBAL SENSITIVITY INDICES ESTIMATION FROM METAMODELS
International Journal for Uncertainty Quantification, Vol.4, 2014, issue 1
Maelle Nodet, Alexandre Janon, Clementine Prieur
Adaptive Control Method for Unstable Impulse Processes in Cognitive Maps Based on Reference Model
Journal of Automation and Information Sciences, Vol.47, 2015, issue 3
Victor D. Romanenko, Alexey A. Reutov, Yuriy L. Milyavskiy
Mathematical Problems of Information Protection in Software
Telecommunications and Radio Engineering, Vol.68, 2009, issue 13
G. N. Chizhukhin, O. V. Kulagin, Yu. G. Bochkareva
PREDICTING UNIVERSITY WOMEN'S PARTICIPATION IN MATHEMATICS AND SCIENCE: A CAUSAL MODEL
Journal of Women and Minorities in Science and Engineering, Vol.2, 1995, issue 4
Hilary M. Lips